# SDR SWAA2013012912096

- Difficulty date: January 23, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 53,297 hours, 31,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN SI 11039-53 VERTICAL BEAM WEB AT BS 178 LBL 5.7 BELOW WL 180 IS CRACKED AT INSULATION ATTACH HOLE.  REMOVED DAMAGED PORTION OF WEB AT STA 178 LBL 5.7.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-10-08-2R-12. RESTORED FIN
